Universidad Complutense de Madrid
E-Prints Complutense

Local vanishing properties of solutions of elliptic and parabolic quasilinear equations

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Véron, Laurent (1985) Local vanishing properties of solutions of elliptic and parabolic quasilinear equations. Transactions of the American Mathematical Society, 290 (2). pp. 787-814. ISSN 0002-9947

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

1MB

URL Oficial: http://www.jstor.org/stable/2000315?origin=crossref


URLTipo de URL
http://www.ams.org/home/pageInstitución


Resumen

This paper is a study of some vanishing properties of weak solutions to nonlinear elliptic and parabolic equations. Instead of using monotonicity arguments, the method of proof is based on an energy method.


Tipo de documento:Artículo
Palabras clave:weak solutions; quasilinear equations; local vanishing
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:16417
Depositado:18 Sep 2012 08:37
Última Modificación:07 Feb 2014 09:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo